# SDR NSVA2011048

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 520 hours, 475 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Closed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF 10,000 TO 16,000 FT, FORWARD CARGO DOOR WARNING LIGHT ILLUMINATED.  CREW DECLARED AN EMERGENCY AND RETURNED TO EWR.  A/C LOST CABIN PRESSURE DURING THE DESCENT AT APPROXIMATELY 5000 FT.  FLIGHT CONTINUED TO A NORMAL LANDING IN EWR.  MX FOUND THE FORWARD BAG DOOR HANDLE NOT PROPERLY CLOSED.  MX PERFORMED OPERATIONAL CHECK, OPS CHECKED GOOD.
